# SDR TRAX200800868

- Difficulty date: July 3, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 14,300 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS NR 4 AND 5 INOPERATIVE.  REMOVED AND REPLACED CEILING EMERGENCY LIGHTS NR 4 AND 5 LIGHT BULBS. OPS CHECK GOOD.  (B)
